# SDR 1023200603

- Difficulty date: October 23, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N361FC
- Make and model: Boeing 747-200B
- Aircraft serial: 22442
- Aircraft time: 81,389 hours, 17,810 cycles
- Engine: Rroyce RB211524D419
- Engine time: 81,344 hours, 17,803 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

ON DEPARTURE (GYD), JUST AFTER V1, NR 1 ENGINE VIBE LIGHT ILLUMINATED, VIBE METER NR 1 OFF SCALE HIGH, INCLUDING VIBRATION AS WELL.  ENGINE SHUT DOWN, FUEL DUMP, AND RETURNED TO (GYD).CORRECTIVE ACTIONS, PENDING.
